# SDR SWAA2021071495400

- Difficulty date: June 24, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL BETWEEN BS767 TO BS 787AT LEVEL STRINGER 25R AT AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL BETWEEN BS 767 AND BS 787 AT LEVEL OF STR 25R WL 156.5 AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02 AND DWG #146A0081 REV- MADE FROM MATERIAL P/N:7075T6-050; PO:2014532264
